My psychiatrist prescribed me to take Abilify (2mg) as an addition to my Zoloft for my depression. I've been taking my zoloft (50mg) at night for months now but Abilify cancels out my seroquel (25mg) for sleep and gives me insomnia. My first thought was to take it in the morning but I'm worried at how long it will take to kick in. Any suggestions? I'd really appreciate the feedback.
24 Nov 2011
It really doesn't matter, most of the time the anti depressants like zoloft have no effect either way but others will create insomnia. If I were you and I wanted to sleep, I would definitely swap my zoloft to morning, take the abilify with it in the morning and get some sleep. I had to do the same things with effexor, moved my dosage to morning and lunch, didn't completely cure insomnia but it helped.
Best of health to you
24 Nov 2011
Hello readytoheal64. You answered your own question in as much as trying the abilify in the morning. It will kick in as you put, just give it a chance. Truth be told, when it comes to psychiatric drugs, they are taken almost faithfully at the same time. Its also recommened we do so, because the drug will most always perform much more effectively, in as much as your body and brain are responding evenly to the dose, each and every time. Best wishes,
29 Nov 2011
Hi ready I believes it depends on what other meds you are on my vymbalta he said take an hr before bedtime and my roboxim at bedtime. I can take narco whith the cymbalta nd lyrica but I take others in the day as instructed. If your dr knows what other meds u r on he should have toold you or written on the script when to take so meds are marked. That's my drs way. And went over it in his office b4 I left. I take 10 pills a day though I don't know how many you take I never took your script so I don't know if you should take together or am/pm ask the dr and if he didn't write the other meds your on remind him of what you take. Take care
5 Dec 2011
I to have issues with insomnia and being on meds do not help but I have realize that taking my meds early in the morning and going to bed at the same time every night helps. I was recently told by my pdoc to take my meds before 12 noon because of insomnia being a side effect.
I know someone who take there meds at night but that is because they work at night and sleep during the day. I just realized this is a old post but I hope you are feeling better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
(to elaborate a bit, he took his zoloft and seroquel this morning, when he was supposed to have taken his ritilan,depakote and vyvanse... and he ...
2 answers • 6 Apr 2011
While on Seroquel (for several month), I began experiencing severe insomnia, sometimes getting 1 or 2 hours of sleep a night... and many,many nights, ...
9 answers • 11 Jul 2011
... off work on short term disability. I was already taking Zoloft 50mg, but my doc upped that to 200mg and just added 12.5mg of Seroquel to boost ...
6 answers • 1 Aug 2011
Hello :)) i started Seroquel XR 300mg yesterday at bedtime, and it was very difficult for me to wake up this morning. during this day i have been ...
3 answers • 3 May 2012
I just slowly stopped taking lithium which was given to me to boost meds I was put on way back then. Went on zoloft recently but gave me several side ...
1 answer • 9 Jun 2013